×

zbMATH — the first resource for mathematics

Congruence modularity is permutability composed with distributivity. (English) Zbl 0465.08005

MSC:
08B10 Congruence modularity, congruence distributivity
08B05 Equational logic, Mal’tsev conditions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Day, A characterization of modularity for congruence lattices of algebras. Canad. Math. Bull.12, 167-173 (1969). · Zbl 0181.02302
[2] H. P. Gumm, ?ber die L?sungsmengen von Gleichungssystemen ?ber allgemeinen Algebren. Math. Z.162, 51-62 (1978). · Zbl 0378.08001
[3] H. P. Gumm, An easy way to the commutator in modular varieties. Arch. Math.34, 220-228 (1980). · Zbl 0438.08004
[4] H. P. Gumm andCh. Herrmann, Algebras in modular varieties, Baer refinements, cancellation and isotopy. Preprint 1978. Houston J. Math.5, 503-523 (1979). · Zbl 0458.08007
[5] Ch. Herrmann, Affine algebras in congruence-modular varieties. Acta Sci. Math. (Szeged)41, 119-125 (1979). · Zbl 0408.08003
[6] J. Hagemann andCh. Herrmann, A concrete ideal multiplication for algebraic systems and its relation to congruence distributivity. Arch. Math.32, 234-245 (1979). · Zbl 0419.08001
[7] B. J?nssom, Algebras whose congruence lattices are distributive. Math. Scand.21, 110-121 (1967). · Zbl 0167.28401
[8] A. I. Mal’cev, On the general theory of algebraic systems (Russian). Mat. Sb.35, 3-20 (1954).
[9] W.Taylor, Some applications of the term condition. Preprint 1980.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.